# SDR CA060210003

- Difficulty date: January 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,727 hours, 7,559 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: FAL1007
- Condition: Collapsed
- Location: Rt Slat
- Part time: 111 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE FLIGHT CREW NOTICED THAT THE RT OB SLAT WAS NOT SHEDDING ICE WITH THE WING ANTI-ICE ACTIVATED. UPON INSPECTION THE RT OB SLAT FLEX HOSE WAS FOUND TO BE SLIGHTLY COLAPSED INTERNALLY.  ANTI-ICE SYSTEM WAS ACTIVATED 44 TIMES.  (TC NR 20060210003)
